RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1951, Volume 29(71), Number 3, Pages 587–592 (Mi msb5859)  

On the homology theory of non-closed sets

E. F. Mishchenko


Full text: PDF file (660 kB)

Bibliographic databases:
Received: 26.04.1951

Citation: E. F. Mishchenko, “On the homology theory of non-closed sets”, Mat. Sb. (N.S.), 29(71):3 (1951), 587–592

Citation in format AMSBIB
\Bibitem{Mis51}
\by E.~F.~Mishchenko
\paper On the homology theory of non-closed sets
\jour Mat. Sb. (N.S.)
\yr 1951
\vol 29(71)
\issue 3
\pages 587--592
\mathnet{http://mi.mathnet.ru/msb5859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=44841}
\zmath{https://zbmath.org/?q=an:0044.19802}


Linking options:
  • http://mi.mathnet.ru/eng/msb5859
  • http://mi.mathnet.ru/eng/msb/v71/i3/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:168
    Full text:72
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020